MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) WRKSTN, 9732585, STLTHSTN INAV II; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) WRKSTN, 9732585, STLTHSTN INAV II; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number I7
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been returned to the manufacturer for analysis.System scrapped.
 
Event or Problem Description
It was reported that there was damage to the monitor.As the representative was pulling the unit away, the monitor came off the hinge and fell on the table, which damaged it.

Brand Name
WRKSTN, 9732585, STLTHSTN INAV II
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7894515
Report Number1723170-2018-04776
Device Sequence Number16584025
Product Code HAW
UDI-Device Identifier00613994110831
UDI-Public00613994110831
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI7
Device Catalogue Number9732585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2017
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1